# SDR UPS96421789

- Difficulty date: December 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 2670112
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, RED DOOR OPEN LIGHT FRONT PANEL ILLUMINATED WITH GEAR HANDLE OFF.  ASSOCIATED PRIMARY AND ALTERNATE RT BODY DOOR OPEN LIGHTS ILLUMINATED, SECOND OFFICER'S PANEL.  REMOVED AND REPLACED BODY GEAR DOOR SAFETY VALVE.  OPS CHECK AND LEAK CHECK GOOD PER MM 32-33-09.  P/N OFF 2670112, S/N OFF 879.  P/N ON 2670112.  S/N ON 4563.
